Volume 4, Number 2
Previous Issue Next Issue

Chao-Fen Liu & Ming-Sheng Du

J. Comp. Math., 4 (1986), pp. 97-110

Preview Full PDF 239 1937 Abstract

Lung-An Ying

J. Comp. Math., 4 (1986), pp. 111-120

Preview Full PDF 244 2056 Abstract

Ben-Yu Guo

J. Comp. Math., 4 (1986), pp. 121-130.

Preview Full PDF 254 2049 Abstract

Ming Wang & Hong-Qing Zhang

J. Comp. Math., 4 (1986), pp. 131-145

Preview Full PDF 256 1974 Abstract

Shi-Ming Zheng

J. Comp. Math., 4 (1986), pp. 146-153.

Preview Full PDF 251 2022 Abstract

Jia-Yao Gong

J. Comp. Math., 4 (1986), pp. 154-163.

Preview Full PDF 246 2098 Abstract

Hou-De Han & Qun Lin

J. Comp. Math., 4 (1986), pp. 164-172

Preview Full PDF 246 2049 Abstract

Yong Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 173-176.

Preview Full PDF 251 1968 Abstract

Ming-Gen Cui, Ming Zhang & Zhong-Xing Deng

J. Comp. Math., 4 (1986), pp. 177-181

Preview Full PDF 242 2040 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 182-191

Preview Full PDF 258 2037 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard